BibTeX record: journals/ipl/ChengLC09

download as .bib file

@article{DBLP:journals/ipl/ChengLC09,
  author    = {{Chih-Huai} Cheng and
               {Hsiao-Fei} Liu and
               {Kun-Mao} Chao},
  title     = {Optimal algorithms for the average-constrained maximum-sum segment
               problem.},
  journal   = {Inf. Process. Lett.},
  year      = {2009},
  volume    = {109},
  number    = {3},
  pages     = {171--174},
  url       = {http://dx.doi.org/10.1016/j.ipl.2008.09.024},
  doi       = {10.1016/j.ipl.2008.09.024},
  timestamp = {Tue, 02 Sep 2014 20:51:38 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/ipl/ChengLC09},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}